# SDR CA001108005

- Difficulty date: August 17, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,597 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filter
- Part number: 5905587
- Condition: Wrong Part
- Location: Hp Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPLACEMENT OF A HYDROMECHANICAL CONTROL UNIT / ENGINE DRIVEN H.P. PUMP, AN UNAPPROVED PMA FUEL FILTER WAS FOUND INSTALLED IN THE HP PUMP  PMA PART 5905587 WAS INSTALLED BY THE OVERHAUL FACILITY DURING THE LAST SHOP VISIT. THE OVERHAULER HAS BEEN NOTIFIED AND INSTRUCTED TO INSTALL ONLY P&W APPROVED FILTERS. 2000-11-14TC: MAINTENANCE AND MANUFACTURING FORWARDED INFO.
